MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The report states, "started case with an lma size 5.Did a bronchoscopy, and then swapped the lma out with a 37 french double lumen tube using the glidescope.They were having some difficulty passing the tube and noticed the tube getting too soft when it was in the mouth for a short period of time.Once the stylet was pulled out/removed they noticed kinking.They removed this tube and successfully passed new one".No patient harm or injury other than a sore throat.The patient status is reported as "recovered uneventfully".
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Additionally added the brand name of the device.Udi related data quality updates only.
 
Event or Problem Description

Brand Name
SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key18182983
Report Number3003898360-2023-01504
Device Sequence Number15352833
Product Code CBI
UDI-Device Identifier04026704397617
UDI-Public(01)04026704397617(11)230112(17)280111(10)73A2300130(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16037
Device Lot Number73A2300130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale